MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL SC; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL SC; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1134
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that during procedure, the new pacemaker was attempted be implanted however, the set screw was unable to be fixed and exhibited a connection problem.The device was removed and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
SUSTAIN XL SC
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9946471
Report Number2017865-2020-04867
Device Sequence Number11475053
Product Code NVZ
UDI-Device Identifier05414734504744
UDI-Public05414734504744
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberPM1134
Device Catalogue NumberPM1134
Device Lot NumberP000075782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR